I have also had issues with eating disorders as well but not lately.
For the past year and a half to two years I have been taking 225mg of effexor and 40 milligrams of Adderal daily which have also aided me in losing about 20 lbs.
Recently the doctor has changed this because he found that together these have caused substantial weight loss.
I had been out of my meds for a month when I saw the doc and by then had gained 15-20 lbs going from my usual 125 lbs to 140!
Now the new mads he has given me have proved to cause even MORE fucking weight gain: Celexa, Seroquel and then I am on my regular 40 milligrams of Adderal and also now I will be taking Yaz.
What are your experiances with Celexa, Seroquel and Yaz? Have you gained weight on these? I have a friend who takes Seroquel and she doesn't experience any weight gain but I think she might be just weird because the general studies I have found say most people gain up to twenty lbs in the first 4 months on it.
I am really freaking out because I want to drop off this damn 20lbs QUICK and I will do this unhealthily if I have to. My next photo shoot is on the 5th and I need to be in the best shape I can be obviously because my livelihood depends on my looks being a model and running a porn site and all.
Any tips or tricks on how to beat the bulge on psychiatric meds?